# SDR DALA2023090607260

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 90,102 hours, 15,831 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1816 -ATB- RT FWD WINDOW HEAT INOP. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. REPLACED J3 CONNECTER AND LEFT WINDOW HEAT CONTROLLER. RESISTANCE VALUE WITHIN LIMIT. (4515134)
